MAUDE Adverse Event Report: ARTHREX, INC. SABRE, 4.0MM X 13CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ARTHREX, INC. SABRE, 4.0MM X 13CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number SABRE, 4.0MM X 13CM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that prior to a surgery the customer had difficulties to attach the shaver blade onto the handpiece.The customer the used betadine which allowed the attachment to slide enough to be put it on the handpiece.The surgery was then finished successfully however at the end of the surgery when the surgeon removed from it the portal (incision site shoulder) the blade broke off.The customer further reported that the point of breakage was from the inside to the outside and appeared to be as it had been twisted off.No further information received.

Brand Name
SABRE, 4.0MM X 13CM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16385424
Report Number1220246-2023-06298
Device Sequence Number14851080
Product Code GFA
UDI-Device Identifier00888867043633
UDI-Public00888867043633
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSABRE, 4.0MM X 13CM
Device Catalogue NumberAR-8400SR
Device Lot Number14985111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date02/16/2023
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown